# SDR HEEA084805

- Difficulty date: February 21, 2003
- Submitted: February 25, 2003
- Operation: Air carrier
- Aircraft: N142PH
- Make and model: Bell 412
- Aircraft serial: 33150
- Aircraft time: 6,451 hours
- System (JASC): 2561 · Life Jacket
- Part: Clip
- Condition: Broken
- Location: Life Vest
- Component: Life Vest
- Component part number: 3500145NL72
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLIP FOR LIFE VEST STRAP BROKEN.
